Communications in Mathematical Physics

, Volume 251, Issue 3, pp 427–445

Multi-Dimensional Weyl Modules and Symmetric Functions

Article

Abstract

The Weyl modules in the sense of V. Chari and A. Pressley ([CP]) over the current Lie algebra on an affine variety are studied. We show that local Weyl modules are finite-dimensional and generalize the tensor product decomposition theorem from [CP]. More explicit results are stated for currents on a non-singular affine variety of dimension d with coefficients in the Lie algebra slr. The Weyl modules with highest weights proportional to the vector representation one are related to the multi-dimensional analogs of harmonic functions. The dimensions of such local Weyl modules are calculated in the following cases. For d=1 we show that the dimensions are equal to powers of r. For d=2 we show that the dimensions are given by products of the higher Catalan numbers (the usual Catalan numbers for r=2).

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Chari, V., Kleber, M.: Symmetric Functions and Representations of Quantum Affine Algebras. In: Infinite dimensional Lie theory and conformal field theory, Charlottesville, May 2000, Contemp. Math. 297, Providence, RI: AMS, 2002Google Scholar
  2. 2.
    Chari, V., Le, T.: Representations of Double Affine Lie algebras. http://arxiv.org/abs/math.QA/ 0205312, 2002
  3. 3.
    Chari, V., Pressley, A.: Weyl Modules for Classical and Quantum Affine Algebras. Represent. Theory 5, 191–223 (2001)CrossRefMATHGoogle Scholar
  4. 4.
    Feigin, B.L., Feigin, E.B.: q-characters of the tensor products in sl2-case. Moscow Math. J. 2(3), 567–588 (2002)MATHGoogle Scholar
  5. 5.
    Feigin, B., Loktev, S.: On Generalized Kostka Polynomials and the Quantum Verlinde Rule. In: Differential topology, infinite–dimensional Lie algebras, and applications, Am. Math. Soc. Transl. Ser. 2, 194, Providence, RJ: Am. Math. Soc., 1999, pp. 61–79Google Scholar
  6. 6.
    Graham, R., Knuth, D., Patashnik, O.: Concrete Mathematics. Reading, MA: Addison-Wesley, 1998Google Scholar
  7. 7.
    Haiman, M.: Vanishing theorems and character formulas for the Hilbert scheme of points in the plane. Invent. Math. 149(2), 371–407 (2002)CrossRefMATHGoogle Scholar
  8. 8.
    Kac, V.: Infinite dimensional Lie algebras. Cambridge: Cambridge Univ. Press, 1985Google Scholar
  9. 9.
    Stanley, R.: Enumerative Combinatorics. Cambridge Studies in Advanced Mathematics, V.62Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2004

Authors and Affiliations

  1. 1.Landau institute for Theoretical PhysicsChernogolovkaRussia
  2. 2.Institute for Theoretical and Experimental PhysicsMoscowRussia
  3. 3.Independent University of MoscowMoscowRussia

Personalised recommendations